Welcome to HealingWell. You sound very mature and knowledgable for your age when it comes to understanding your PVCs. Good for you as you are your own best advocate.
Other medications, such as calcium channel blockers, or anti-arrhythmic drugs, such as amiodarone, also may be used if you have ventricular tachycardia or very frequent premature ventricular contractions that interfere with your heart's function, causing severe symptoms.
I suspect some of your sx are anxiety related as this is all new for you and of course you are more intuned to what your body feels like. Medication can also cause some of your feelings that are popping up. Please do talk with your Cardiologist re these symptoms.
Try to keep you fingers off your pulse unless you are not feeling normal for you. I know that is really hard to do but with practice and concentrating on other things it can be done.
I am here for you so know you are not alone.
~~Kitt~~Moderator: Anxiety, Osteoarthritis,
GERD/Heartburn and Heart/Cardiovascular Disease. www.healingwell.com"only as high as I reach can I grow, only as far as I seek can I go, only as deep as I look can I see, only as much as I dream can I be"